# SDR SCNA96086

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1030-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, AN INTERCOSTAL FLOOR SUPPORT WAS FOUND CORRODED AT BS 1030 TO 1110.  CORROSION WAS REMOVED, INTERCOSTAL WAS TREATED AND PRIMED.  FABRICATED AND INSTALLED REPAIR STRAPS IN ACCORDANCE WITH B727 SRM 51-40-4.
